MathSciNet Relay Station
MathSciNet bibliographic data
MR443695 81.47
Glimm, J.; Jaffe, A.; Spencer, Thomas Phase transitions in $P$ $(\varphi )\sb{2}$ quantum fields. Bull. Amer. Math. Soc. 82 (1976), no. 5, 713–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement